Sur l’application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri

Claire Voisin Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331761

Acta Mathematica, 168, (1), 249-272, 1989.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{claire1989sur,
  title={Sur l’application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri},
  author={Claire Voisin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318085445470},
  booktitle={Acta Mathematica},
  volume={168},
  number={1},
  pages={249-272},
  year={1989},
}
Claire Voisin. Sur l’application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri. 1989. Vol. 168. In Acta Mathematica. pp.249-272. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318085445470.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved